MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNIT
Model Number 8606000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide additional details.A case-specific evaluation is not possible.It cannot be determined what indeed is meant with "stopped working".A full shut-down of the device due to e.G.Loss of energy supply would be a completely different scenario than a shut-down of automatic ventilation.The supervisor function of the sw will force a shut-down of automatic ventilation as a response to various conditions to protect the patient from potentially hazardous output.Not all of these conditions are related to malfunction - also a fast rise in airway pressure caused by repositioning of the patient may be an imaginable scenario.The safety concept of the device allows manual ventilation via the built-in breathing bag including gas dosage also in switched-off state.Flow readings are not used for control purposes in gas dosage or ventilation - a flow sensor failure will thus not cause a shut-down of ventilation.The effects of a large leak in the patient circuit outside the device may also be misinterpreted as an output stop since no flow is noticeable at the patient opening; it may also explain the aspect of perceived flow sensor malfunctioning due to absence of flow readings from the screen.Finally, the available information does not allow a differentiation of what indeed has happened, and this report is filed in abundance of caution.It is recommended to the hospital to have the workstation checked by trained service personnel.
 
Event or Problem Description
Dräger received an ufr in which the following was stated: " during use, the device suddenly stopped functioning, with the flow sensor malfunctioning.It was immediately replaced with another anesthesia machine." it was mentioned that the event did not lead to consequences for the patient.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22505520
Report Number9611500-2025-00383
Device Sequence Number21148500
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)190416(93)8606000-87
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown